# SDR IPXA09855441

- Difficulty date: April 8, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 577331153
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV BS 1614 TO 1657 THE INTERNAL DOUBLER SECTION LOCATED BETWEEN L31L AND 32L HAS NUMEROUS OVERSIZED HOLES.  THIS INCLUDES TWO HOLES IN SHEAR TIE AT STA 1620.  REPAIR ACCOMPLISHED PER REO-G12714 REV E AND EO DC8-5320-33030-B.
